# SDR SWIA2014121640392

- Difficulty date: December 14, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 26,833 hours, 23,242 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057902
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE THRUST REVERSER TRANS COWL UPPER OTBD BAFFLE BROKEN.  REMOVED AND REPLACED RIGHT ENGINE UPPER OUTBOARD THRUST REVERSER BAFFLE IAW REO AND SRM.
